English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 51772/86996 (60%)
造访人次 : 8375030      在线人数 : 112
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻


    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/109353


    题名: HERMITE-HADAMARD TYPE INEQUALITIES FOR (P1,H1)-(P2,H2)-CONVEX FUNCTIONS ON THE CO-ORDINATES
    作者: Yang, Wen Gui
    关键词: Hermite-Hadamard type inequalities;(p1,h1)-(p2,h2 )-convex;co-ordinates;product of functions
    日期: 2016-09
    上传时间: 2017-01-17 09:38:36 (UTC+8)
    出版者: 淡江大學出版中心
    摘要: In this paper, we establish some Hermite-Hadamard type inequalities for (p1,h1)(p1,h1)-(p2,h2)(p2,h2)-convex function on the co-ordinates. Furthermore, some inequalities of Hermite-Hadamard type involving product of two convex functions on the co-ordinates are also considered. The results presented here would provide extensions of those given in earlier works.
    關聯: Tamkang Journal of Mathematics 47(3), pp.289-322
    DOI: 10.5556/j.tkjm.47.2016.1958
    显示于类别:[淡江數學期刊] 第47卷第3期

    文件中的档案:

    档案 描述 大小格式浏览次数
    index.html0KbHTML148检视/开启

    在機構典藏中所有的数据项都受到原著作权保护.

    TAIR相关文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈